Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 131, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Polynomial Pell’s equation
William A. Webb and Hisashi Yokota.
Proc. Amer. Math. Soc. 131 (2003), 993-1006
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948087
Inverse limits of algebras as retracts of their direct products
A. Laradji.
Proc. Amer. Math. Soc. 131 (2003), 1007-1010
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948088
Finiteness of representation dimension
Osamu Iyama.
Proc. Amer. Math. Soc. 131 (2003), 1011-1014
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948089
Reduction numbers and initial ideals
Aldo Conca.
Proc. Amer. Math. Soc. 131 (2003), 1015-1020
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948090
Fuchs’ problem 34 for mixed Abelian groups
Ulrich Albrecht.
Proc. Amer. Math. Soc. 131 (2003), 1021-1029
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948091
On functions whose graph is a Hamel basis
Krzysztof Plotka.
Proc. Amer. Math. Soc. 131 (2003), 1031-1041
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948092
On a theorem of R. Steinberg on rings of coinvariants
Larry Smith.
Proc. Amer. Math. Soc. 131 (2003), 1043-1048
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948093
Factorization of monic polynomials
William J. Heinzer and David C. Lantz.
Proc. Amer. Math. Soc. 131 (2003), 1049-1052
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948094
Catalan paths and quasi-symmetric functions
J.-C. Aval and N. Bergeron.
Proc. Amer. Math. Soc. 131 (2003), 1053-1062
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948095
Average values of symmetric square $L$-functions at the edge of the critical strip
J. Wu.
Proc. Amer. Math. Soc. 131 (2003), 1063-1070
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948096
Random walks on abelian-by-cyclic groups
Christophe Pittet and Laurent Saloff-Coste.
Proc. Amer. Math. Soc. 131 (2003), 1071-1079
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948097
The short resolution of a lattice ideal
Pilar Pisón Casares.
Proc. Amer. Math. Soc. 131 (2003), 1081-1091
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948098
Regularity of lex-segment ideals: Some closed formulas and applications
Marc Chardin and Guillermo Moreno-Socías.
Proc. Amer. Math. Soc. 131 (2003), 1093-1102
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948099
Existence of $C^{{}∞}$ local solutions of the complex Monge-Ampère equation
Saoussen Kallel-Jallouli.
Proc. Amer. Math. Soc. 131 (2003), 1103-1108
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948100
A characterization of quasiconvex vector-valued functions
Joël Benoist, Jonathan M. Borwein and Nicolae Popovici.
Proc. Amer. Math. Soc. 131 (2003), 1109-1113
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948101
A priori estimates for quasilinear degenerate parabolic equations
Maria Manfredini and Andrea Pascucci.
Proc. Amer. Math. Soc. 131 (2003), 1115-1120
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948102
Borel subrings of the reals
G. A. Edgar and Chris Miller.
Proc. Amer. Math. Soc. 131 (2003), 1121-1129
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948103
A local geometric characterization of the Bochner-Martinelli kernel
Michael Bolt.
Proc. Amer. Math. Soc. 131 (2003), 1131-1136
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948104
Subsystems of the Walsh orthogonal system whose multiplicative completions are quasibases for $L^{{}p}[0,1]$, $1≤p < +∞$
M. G. Grigorian and Robert E. Zink.
Proc. Amer. Math. Soc. 131 (2003), 1137-1149
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948105
Hardy’s inequality and the boundary size
Pekka Koskela and Xiao Zhong.
Proc. Amer. Math. Soc. 131 (2003), 1151-1158
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948106
Capacity estimates
David R. Adams and Ritva Hurri-Syrjänen.
Proc. Amer. Math. Soc. 131 (2003), 1159-1167
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948107
On the regularized Whittaker-Kotel’nikov-Shannon sampling formula
Liwen Qian.
Proc. Amer. Math. Soc. 131 (2003), 1169-1176
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948108
The rank of Hankel operators on harmonic Bergman spaces
Lova Zakariasy.
Proc. Amer. Math. Soc. 131 (2003), 1177-1180
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948109
Strictly singular non-compact operators on hereditarily indecomposable Banach spaces
I. Gasparis.
Proc. Amer. Math. Soc. 131 (2003), 1181-1189
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948110
Trace splittings in $C^{*}$-algebras of tiling systems via colourings
A. El Kacimi Alaoui and R. Parthasarathy.
Proc. Amer. Math. Soc. 131 (2003), 1191-1204
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948111
Eigenvalue asymptotics of perturbed periodic Dirac systems in the slow-decay limit
Karl Michael Schmidt.
Proc. Amer. Math. Soc. 131 (2003), 1205-1214
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948112
On the first two eigenvalues of Sturm-Liouville operators
Miklós Horváth.
Proc. Amer. Math. Soc. 131 (2003), 1215-1224
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948113
A remark on quasi-isometries
N. J. Kalton.
Proc. Amer. Math. Soc. 131 (2003), 1225-1231
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948114
Univalent mappings and invariant subspaces of the Bergman and Hardy spaces
Brent J. Carswell.
Proc. Amer. Math. Soc. 131 (2003), 1233-1241
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948115
Ferenc Lukács type theorems in terms of the Abel-Poisson mean of conjugate series
Ferenc Móricz.
Proc. Amer. Math. Soc. 131 (2003), 1243-1250
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948116
The alternative Dunford-Pettis property in $C^{*}$-algebras and von Neumann preduals
Leslie J. Bunce and Antonio M. Peralta.
Proc. Amer. Math. Soc. 131 (2003), 1251-1255
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948117
BV estimates of Lax-Friedrichs’ scheme for a class of nonlinear hyperbolic conservation laws
Tong Yang, Huijiang Zhao and Changjiang Zhu.
Proc. Amer. Math. Soc. 131 (2003), 1257-1266
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948118
The Nevanlinna counting functions for Rudin’s orthogonal functions
Takahiko Nakazi.
Proc. Amer. Math. Soc. 131 (2003), 1267-1271
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948119
Ordered group invariants for nonorientable one-dimensional generalized solenoids
Inhyeop Yi.
Proc. Amer. Math. Soc. 131 (2003), 1273-1282
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948120
A remark on the maximum principle and stochastic completeness
Stefano Pigola, Marco Rigoli and Alberto G. Setti.
Proc. Amer. Math. Soc. 131 (2003), 1283-1288
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948121
Reflecting point-countable families
Zoltan T. Balogh.
Proc. Amer. Math. Soc. 131 (2003), 1289-1296
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948122
Characterizations of paracompactness and Lindelöfness by the separation property
Yukinobu Yajima.
Proc. Amer. Math. Soc. 131 (2003), 1297-1302
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948123
On the uniform hyperbolicity of some nonuniformly hyperbolic systems
José F. Alves, Vítor Araújo and Benoît Saussol.
Proc. Amer. Math. Soc. 131 (2003), 1303-1309
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948124
Pseudocompact topological group refinements of maximal weight
W. W. Comfort and Jorge Galindo.
Proc. Amer. Math. Soc. 131 (2003), 1311-1320
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1948125